MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 28 MM #S

LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 28 MM #S
Model Number 5010.42.281
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to aseptic loosening of the acetabular component of the right hip arthroprosthesis.Limacorporate fem.Modular head - s ø28mm (product code: 5010.42.281 - lot.2082434 - ster.(b)(4)) was explanted, together with dedienne legal manufacturer devices acet.Cup cemented sz.48mm / symbol (product code: 3700502203660 - lot.204780040a) and pe-insert 28mm (product code: 3700502203875 - lot: 204482040a).Previous surgery was performed on (b)(6) 2021.Patient 88 years old.Event occurred in italy.
 
Additional Manufacturer Narrative
The check of device history records did not highlight any pre-existing anomalies on the involved lot number 2082434.This is the first and only complaint reported regarding the lot number 2082434 involved.A final mdr report will be submitted at the end of the investigation.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA - FEMORAL HEAD DIA 28 MM #S
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
san daniele del friuli
udine, 33038
MDR Report Key22093980
Report Number3008021110-2025-00068
Device Sequence Number6926023
Product Code MBL
UDI-Device Identifier08033390183970
UDI-Public08033390183970
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.281
Device Lot Number2082434
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown